# SDR ASAA2021081435711

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,828 hours, 10,159 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1821M60P04
- Part serial: GRTR6713
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 34,827 hours, 10,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE TBV DRAIN TUBE B NUT LOOSE AND LINE DAMAGED. GROUNDED - YES. REMOVED AND REPLACED TBV DRAIN TUBE REF B737-800 AMM 75-23-01.
